[QUOTE=paddy]hello,ive been on ivig for the past five,lately its not working as well as it use to do,last week i started on imruan.is there anybody out there on same.paddy[/QUOTE]
Hi Paddy, If you go to the main forum and search with the spelling Imuran, you will lots of info. from members with experience. My husband had a bad experience with Imuran a couple of years ago. Once the dose got increased, he got sepsis and wound up very ill in the hospital. There is a test that can detect sensitivity called a TMPT. Hubby didn’t have this test prior to starting Imuran. There are several members who have taken Imuran who have not had problems, but do some reading to alert yourself to possible bad reaction. My husband started with back ache and high temperature which progressively got worse until he needed hospital.
About 3 weeks ago, I changed my routine of taking all my Imuran (150mg) in the morning, to taking 50mg. three times a day. Seems that I was told it didn’t matter. Anyway, since I changed, it “seems” like I’m more steady, my legs seem stronger and my ups and downs are much less frequent. Was I wrong for 6 months? Anyone else familiar with Imuran? I weigh about 200 pounds, is 150mg enough?
As I stated in the cell-cept posting, I have yet to hear of any real success using an immunosuppressant as the only course of treatment for CIDP. In conjunction with IVIG maybe, as it could lengthen the time in between infusions. Throughout the past 5 years I have seen many immunosuppressants asked about & tried (Imuran, Cell-cept, cyclosporin, cyclophosphamide, et.) but no one has ever made any claims about any drastic improvements. I think they work better for things like RA…
[FONT=”Comic Sans MS”]Just be cautious of this med, the neurologists my wife goes to, put her on this a few yrs back. For some reason she wound up in the hospital, & she got in very bad shape. They had to give her 3 pints of blood lets say it didn’t take them very long to get her off that med. The neurologist thought this with depress her immune system, so that the other meds would help her. That was a total failure.[/FONT]